# SDR UPS803827

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Part number: 5753113
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR SERVICE, MAINTENANCE FOUND CRACK IN LT TRAPEZOIDAL FITTING ON TOP OF LONGERON 24 AT FS 879, 920, 940, 960.  REPLACED IAW SRM 51-1-20D, 51-2-0.
